# SDR GTIA020401

- Difficulty date: May 7, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RSW - FLT 1228 - FOUND FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY IAW MD-80 MM 33-50-00.  OPS CHECK NORMAL AT THIS TIME.  (M)
